# SDR 39LA2013122643

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N408HH
- Make and model: Skrsky S61N
- Aircraft serial: 61716
- Aircraft time: 29,293 hours, 59,050 cycles
- Engine: Ge CT581402
- System (JASC): 2140 · Heating System
- Part: Blower Motor
- Part number: ME6001000
- Part serial: 1013
- Condition: Seized
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HEATER BLOWER MOTOR SEIZED IN FLIGHT EMITTING SMOKE.  REMOVED BLOWER MOTOR ASSEMBLY PN ME-600-1000, SN 1013 & INSTALLED OVERHAULED BLOWER MOTOR ASSEMBLY, FAN AXIVAN PN 500702-4491, SN AA-79463 IAW S-61MM SA4045-80, REV 47 CHAPTER 21 AIR CONDITIONING.
